Svatopluk Krýsl
Symplectic Killing spinors

Comment.Math.Univ.Carolin. 53,1 (2012) 19-35.

Abstract:Let $(M,\omega )$ be a symplectic manifold admitting a metaplectic structure (a symplectic analogue of the Riemannian spin structure) and a torsion-free symplectic connection $\nabla$. Symplectic Killing spinor fields for this structure are sections of the symplectic spinor bundle satisfying a certain first order partial differential equation and they are the main object of this paper. We derive a necessary condition which has to be satisfied by a symplectic Killing spinor field. Using this condition one may easily compute the symplectic Killing spinor fields for the standard symplectic vector spaces and the round sphere $S^2$ equipped with the volume form of the round metric.

Keywords: Fedosov manifolds, symplectic spinors, symplectic Killing spinors, symplectic Dirac operators, Segal-Shale-Weil representation
AMS Subject Classification: 58J60 53C07